# SDR C2XA00CL013

- Difficulty date: February 1, 2000
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Connector
- Condition: Loose
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3009 - THE CREW REPORTED CAPTAINS ALTIMETER FAILED IN FLIGHT.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE RESET CANNON PLUG ON BACK OF CAPTAINS ALTIMETER.  PERFORMED OPERATIONAL CHECKS IAW BEECH MM 34-12-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
